CSpace
Furstenberg families, sensitivity and the space of probability measures
Li, Jie1,2; Oprocha, Piotr3,4; Wu, Xinxing5,6
2017-03-01
Source PublicationNONLINEARITY
ISSN0951-7715
Volume30Issue:3Pages:987-1005
AbstractIn this paper we study relations of various types of sensitivity between a t.d.s. (X, T) and t.d.s. (M(X), T-M) induced by (X, T) on the space of probability measures. Among other results, we prove that F -sensitivity of (M(X), TM) implies the same of (X, T) and the converse is also true when F is a filter. We show that (X, T) is multi-sensitive if and only if so is (M(X), TM) and that (X, T) is F -sensitive if and only if (M-n(X), T-M) is F -sensitive (for some/all n is an element of N). We finish the paper providing an example of a minimal syndetically sensitive t.d.s. or a Li-Yorke sensitive t.d.s. such that induced t.d.s. fails to be sensitive.
KeywordInduced space F-sensitivity multi-sensitivity Li-Yorke sensitivity
DOI10.1088/1361-6544/aa5495
Language英语
Funding ProjectNNSF of China[11371339] ; NNSF of China[11571335] ; project 'IT4Innovations excellence in science'[LQ1602] ; National Natural Science Foundation of China[11601449] ; National Natural Science Foundation of China[61601306] ; scientific research starting project of Southwest Petroleum University[2015QHZ029]
WOS Research AreaMathematics ; Physics
WOS SubjectMathematics, Applied ; Physics, Mathematical
WOS IDWOS:000394514800001
PublisherIOP PUBLISHING LTD
Citation statistics
Cited Times:20[WOS]   [WOS Record]     [Related Records in WOS]
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/24784
Collection中国科学院数学与系统科学研究院
Affiliation1.Jiangsu Normal Univ, Sch Math & Stat, Xuzhou 221116, Jiangsu, Peoples R China
2.Chinese Acad Sci, Acad Math & Syst Sci, Beijing 100190, Peoples R China
3.AGH Univ Sci & Technol, Fac Appl Math, Al A Mickiewicza 30, PL-30059 Krakow, Poland
4.Div Univ Ostrava, Inst Res & Applicat Fuzzy Modeling, Natl Supercomp Ctr IT4Innovat, 30 Dubna 22, Ostrava 70103, Czech Republic
5.Southwest Petr Univ, Sch Sci, Chengdu 610500, Sichuan, Peoples R China
6.Southwest Petr Univ, Inst Nonlinear Dynam, Chengdu 610500, Sichuan, Peoples R China
Recommended Citation
GB/T 7714
Li, Jie,Oprocha, Piotr,Wu, Xinxing. Furstenberg families, sensitivity and the space of probability measures[J]. NONLINEARITY,2017,30(3):987-1005.
APA Li, Jie,Oprocha, Piotr,&Wu, Xinxing.(2017).Furstenberg families, sensitivity and the space of probability measures.NONLINEARITY,30(3),987-1005.
MLA Li, Jie,et al."Furstenberg families, sensitivity and the space of probability measures".NONLINEARITY 30.3(2017):987-1005.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Li, Jie]'s Articles
[Oprocha, Piotr]'s Articles
[Wu, Xinxing]'s Articles
Baidu academic
Similar articles in Baidu academic
[Li, Jie]'s Articles
[Oprocha, Piotr]'s Articles
[Wu, Xinxing]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Li, Jie]'s Articles
[Oprocha, Piotr]'s Articles
[Wu, Xinxing]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.